# SDR AALA202409048312

- Difficulty date: August 31, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 66,078 hours, 27,653 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR STUCK AND VERY HARD TO OPEN AND CLOSE. ADJUSTED AND TESTED LAVATORY-A DOOR OPENS AND CLOSE NOW. PER CMM 25-44-49.
